# SDR MASA200602098

- Difficulty date: August 13, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,942 hours, 2,232 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2982 LAS - STAB/SPOILER STATUS MESSAGE.  MX RESET THE SYSTEM.
